# SDR DHL2004801013

- Difficulty date: November 11, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT DOOR UNSAFE LIGHT ILLUMINATED PERFORMED ABNORMAL PROCEDURE LIGHT EXTINGUISHED BUT NOISE CAME FROM UNDERSIDE OF A/C.  CLEANED UPLATCH SWITCHES AND ADJUSTED MAIN GEAR DOOR UPLATCH MECH IAW 32-31-3.  PERFORMED MAIN GEAR DOOR UPLATCH TEST, OPS CHECK GOOD IAW MM 32-31-4.
